File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Meromorphic traveling wave solutions of the complex cubic-quintic Ginzburg-Landau equation

TitleMeromorphic traveling wave solutions of the complex cubic-quintic Ginzburg-Landau equation
Authors
KeywordsComplex quintic Ginzburg-Landau equation
Elliptic solutions
Issue Date2012
PublisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0167-8019
Citation
XVI WASCOM Conference, Brindisi, Italy, 12-18 June 2012. In Acta Applicandae Mathematicae, 2012, v. 122 n. 1, p. 153-166 How to Cite?
AbstractWe look for singlevalued solutions of the squared modulus M of the traveling wave reduction of the complex cubic-quintic Ginzburg-Landau equation. Using Clunie's lemma, we first prove that any meromorphic solution M is necessarily elliptic or degenerate elliptic. We then give the two canonical decompositions of the new elliptic solution recently obtained by the subequation method. © 2012 The Author(s).
Persistent Identifierhttp://hdl.handle.net/10722/156286
ISSN
2015 Impact Factor: 0.853
2015 SCImago Journal Rankings: 0.624
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorConte, RMJen_US
dc.contributor.authorNg, TWen_US
dc.date.accessioned2012-08-08T08:41:11Z-
dc.date.available2012-08-08T08:41:11Z-
dc.date.issued2012en_US
dc.identifier.citationXVI WASCOM Conference, Brindisi, Italy, 12-18 June 2012. In Acta Applicandae Mathematicae, 2012, v. 122 n. 1, p. 153-166en_US
dc.identifier.issn0167-8019en_US
dc.identifier.urihttp://hdl.handle.net/10722/156286-
dc.description.abstractWe look for singlevalued solutions of the squared modulus M of the traveling wave reduction of the complex cubic-quintic Ginzburg-Landau equation. Using Clunie's lemma, we first prove that any meromorphic solution M is necessarily elliptic or degenerate elliptic. We then give the two canonical decompositions of the new elliptic solution recently obtained by the subequation method. © 2012 The Author(s).en_US
dc.languageengen_US
dc.publisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0167-8019en_US
dc.relation.ispartofActa Applicandae Mathematicaeen_US
dc.rightsThe original publication is available at www.springerlink.com-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectComplex quintic Ginzburg-Landau equationen_US
dc.subjectElliptic solutionsen_US
dc.titleMeromorphic traveling wave solutions of the complex cubic-quintic Ginzburg-Landau equationen_US
dc.typeConference_Paperen_US
dc.identifier.emailConte, RMJ: conte@hkucc.hku.hken_US
dc.identifier.emailNg, TW: ngtw@hku.hk-
dc.identifier.authorityNg, TW=rp00768en_US
dc.description.naturepostprinten_US
dc.identifier.doi10.1007/s10440-012-9734-yen_US
dc.identifier.scopuseid_2-s2.0-84869506205en_US
dc.identifier.hkuros208763-
dc.identifier.volume122-
dc.identifier.issue1-
dc.identifier.spage153en_US
dc.identifier.epage166en_US
dc.identifier.eissn1572-9036-
dc.identifier.isiWOS:000310951700014-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridNg, TW=7402229732en_US
dc.identifier.scopusauthoridConte, R=7102743590en_US
dc.identifier.citeulike10742324-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats